# SDR YENA2025030700242

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 78,670 hours, 29,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1199, LGA-MCO. 'DURING FINAL DESCENT THROUGH CLOUDS FLIGHT DECKAD MODERATE DIRTY SOCK ODOR FUME CONTINUED DURING DESCENT TURNED PACK 1 OFF POSSIBLE IMPROVEMENT; REVIEW OF AML AND TRAX SHOWS NO 30 DAY HISTORY. COMPLIED WITH INFO NOTICE 2017-T015 SEC A ISOLATED TO TYPE 10 (AMBIENT AIR) PER TSM 05-50-00-810-085-B/ TMS 05-50-00-081-085-D A/C OK FOR SERVICE. RAN ENG'S AND APU ISOLATED ALL BLEED SOURCES AND PACKS NO ODOR PRESENT.'
